# SDR CALA2010062800308

- Difficulty date: June 27, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 61,335 hours, 16,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5246U5
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 1650-1680 LBL 60 FLOOR SUPPORT FOUND CORRODED.  CABIN BS 1650-1660 LBL 60 FLOOR SUPPORT CORROSION REMOVED AS PER SRM51-10-02 & RE-PROTECTED AS PER SRM 51-20-01 BLEND AREA LENGTH 2"X WIDTH 1"X DEPTH 0.005" WITHIN SRM 53-00-51 FIG 101 ALLOWABLE DAMAGE LIMIT & BS 1660-1680 LBL 60 FLOOR SUPPORT REPLACED AS PER SRM 51-10-02.
